RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 539–547 (Mi mz973)  

This article is cited in 4 scientific papers (total in 4 papers)

Essential dimension and the second Serre conjecture for exceptional groups

V. É. Kordonskii

Moscow Center for Continuous Mathematical Education

DOI: https://doi.org/10.4213/mzm973

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 464–470

Bibliographic databases:

UDC: 512.745
Received: 18.10.1999

Citation: V. É. Kordonskii, “Essential dimension and the second Serre conjecture for exceptional groups”, Mat. Zametki, 68:4 (2000), 539–547; Math. Notes, 68:4 (2000), 464–470

Citation in format AMSBIB
\Bibitem{Kor00}
\by V.~\'E.~Kordonskii
\paper Essential dimension and the second Serre conjecture for exceptional groups
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 539--547
\mathnet{http://mi.mathnet.ru/mz973}
\crossref{https://doi.org/10.4213/mzm973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823140}
\zmath{https://zbmath.org/?q=an:1009.20055}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 464--470
\crossref{https://doi.org/10.1007/BF02676725}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900025}


Linking options:
  • http://mi.mathnet.ru/eng/mz973
  • https://doi.org/10.4213/mzm973
  • http://mi.mathnet.ru/eng/mz/v68/i4/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lemire, N, “Essential dimension of algebraic groups and integral representations of Weyl groups”, Transformation Groups, 9:4 (2004), 337  crossref  mathscinet  zmath  isi  scopus  scopus
    2. MacDonald, ML, “Cohomological invariants of odd degree Jordan algebras”, Mathematical Proceedings of the Cambridge Philosophical Society, 145 (2008), 295  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Brosnan P., Reichstein Z., Vistoli A., “Essential Dimension of Moduli of Curves and Other Algebraic Stacks”, J. Eur. Math. Soc., 13:4 (2011), 1079–1112  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Merkurjev A.S., “Essential Dimension: a Survey”, Transform. Groups, 18:2 (2013), 415–481  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:56
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020